# SDR SCNA20250102001

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 53,568 hours, 29,760 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Lack Of Lube
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH FLAPS 30, GEAR EXTENDED, HYD B QTY WAS 69-70% AND PRESSURE AT 2870. AILERONS BEOND 10-15 DEGREES OF BANK WERE VERY STIFF AND HARD TO GET BEOND. CONTROLS REMAINED STIFF ON ROLL OUT UNTIL FLAPS RETRACTED.   LUBRICATED AILERON POGO QUADRANT PER AMM 12-22-11, FOUND AILERON CONROL FORCE TO BE WITHIN LIMITS PER FIM TASK 27-11 TASK 804
